Journal article icon

Journal article

FERMION FIELDS IN ACCELERATED STATES

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1098/rspa.1978.0132

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
PROCEEDINGS OF THE ROYAL SOCIETY OF LONDON SERIES A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES More from this journal
Volume:
362
Issue:
1709
Pages:
251-262
Publication date:
1978-01-01
DOI:
EISSN:
1471-2946
ISSN:
1364-5021
Pubs id:
pubs:11678
UUID:
uuid:fbdba43a-2065-4383-94ce-ee8662c59b5a
Local pid:
pubs:11678
Source identifiers:
11678
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP